# SDR 3D9A2015091200006

- Difficulty date: September 12, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 8,006 hours, 22,638 cycles
- Engine: Lyc LTS101750B1
- Engine time: 5,773 hours, 11,692 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  MADE PRECAUTIONARY LANDING. DISCOVERED SMALL SLIVER ON REAR BEARING SUPPORT HOUSING CHIP DETECTOR.  CATEGORIZED AND TYPED AS MINOR FUZZ IAW LTS101-750B-1, MM 72-00-00 PARA 20 C & D.  RETURNED TO SERVICE IAW MFG, LTS101-750B-1, MM 72-00-00 PARA. F2A.
